View Single Post
(#3 (permalink))
Old
MsShino's Avatar
MsShino (Offline)
Senior Member
Shuni
 
Posts: 217
Join Date: Jul 2012
Zodiac Sign: Taurus
Rating: Not Rated
Default 09-04-2012, 04:48 PM

Quote:
Originally Posted by Silent_Wolf View Post
One you should not use: Accutane. There are so many problems with this medication, it is unbelievable. Side effects range from suicidal depression to requiring the removal of a large chunk of your large intestine due to scarring.
I took Accutane.

As to the suicude: The side effect is listed as; may cause an increase in suicidal thoughts in teenagers and young adults. It doesn't cause depression or suicide. It also can't be 100% for sure linked to any suicides becuase there are too many variables with teenage bodies. Hormones and chemicals in teens are so unstable that most meds (including anti-depressants) have this label.

As for the intesinte thing. Accutane was mostly linked with Liver Damage. And it was recommended that patients were monitored with regular blood and liver tests.

Anyways if Proactiv didn't work for you then you might try actually going to a dermatoligist. They can get topical creams that can help if you have severe acne. Of course it could also be that you just need to change your facial wash or make up or hair care products.
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!
Reply With Quote